# SDR USAASB96118

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter Studs
- Condition: Pulled Out
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

CLE - FLT 273 - FLYING AT 27,000 FEET, THE NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW SHUT DOWN NR 2 ENGINE AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO CLE AND LANDED WITH NO FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE FOUND 2 OIL FILTER STUDS PULLED OUT OF CASTING ON THE NR 2 ENGINE.  REPAIR WAS MADE USING HELI-COILS.  REPLACED OIL FILTER.  RAN ENGINE, LEAK CHECKED GOOD.  (X)
